# SDR SWAA2022032358943

- Difficulty date: October 22, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 40,995 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 143A524036
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR; PANEL BREAK-ASSY; AT STA 540 RBL 2 WL 208 BROKE OFF AT FASTENERS / REMOVED DAMAGED PANEL BREAK ASSEMBLY AT STA. 540 BRL 2 WL 208 AND INSTALLED NEW PANEL P/N 143A5240-36 A TAG # WN3289 IAW BOEING DWG 143A0060 REV - A.
